MAUDE Adverse Event Report: Abbott Medical Fast-Cath¿ Transseptal Guiding Introducer Swartz¿ SL Transseptal Series, SL1¿ 8.; Introducer, Catheter

Abbott Medical Fast-Cath¿ Transseptal Guiding Introducer Swartz¿ SL Transseptal Series, SL1¿ 8.; Introducer, Catheter
Model Number 406849
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, an air leak was noted from the hemostasis valve on the fast-cath sheath after insertions and transseptal puncture.The fast-cath sheath was exchanged, and the procedure was completed with no adverse patient health consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported air leak could not be conclusively determined.

Brand Name
Fast-Cath¿ Transseptal Guiding Introducer Swartz¿ SL Transseptal Series, SL1¿ 8.
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50409042
Report Number3005334138-2026-00390
Device Sequence Number10444314
Product Code DYB
UDI-Device Identifier05414734203388
UDI-Public(01)05414734203388(10)11221181(17)281231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406849
Device Catalogue Number406849
Device Lot Number11221181
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown